Jump to content
CrazyBoards.org

Paxil-free and Happy!


Recommended Posts

I could practically sing right now. I went off of it cold turkey by accident and since it wasn't working at to 40 mg to help me with my depression and OCD, he told not go back on it. I am still on Lamictal, Klonipin and Nuvigil, which I have been on for years. The OCD only started in the Fall.

 

Suddenly the world doesn't seem that gray. I volunteered to take my sister shopping and had a good time. Getting school work done doesn't seem as impossible. And oddly the antagonists in my life don't seem that scary anymore. I cleaned my room and set up a lamp that has been in a box for over a year.

 

Paxil is infamous for the slow miserable process of coming off the drug. Yet I feel amazing after going cold turkey. I had been on the drug for nearly two months and it wasn't doing anything positive. So I'd like to know if these period of blissful functionality or part of the withdrawal process.

 

Also: Does anyone have any tips on explaining a noticeable good mood change to others? It is technically none of their business, but people notice these things as some care a lot about me and do wonder and I have an answer if asked why.

Link to comment
Share on other sites

i don't know anything about your dx or what your med situation has been.  i'm glad you feel good, but i do want to warn you... coming off a med cold turkey often has a period that feels GREAT.  personally, i've been through it a few times.  after a few months of feeling happy, i am an utter MESS.  i've crashed into serious depression, i've sparked hypomania, and i've ended up in a mixed state being dragged to the ER.  all because i decided that one or more of my meds weren't doing anythinig anyway, so why not just stop?

 

so please be careful.  i really hope you stay feeling good without needing more meds, but be sure to keep in close touch with your pdoc.

Link to comment
Share on other sites

I agree that cold turkey can sometimes feel GREAT and then WOAH, look out.   It might depend on which med you started first, from your post it's maybe implied that you started paxil AFTER the other two?   If that's not the case it's theoretically possible that the other two meds are taking care of the depression, and you might be okay...... but IDK? 


I'd still talk to your pdoc ASAP.  It's generally not recommended to do that without supervision, and a rescue plan.  Just in case.  Also, you might be hypomanic NOW and not noticing, if people are suddenly "wondering about the happy."  For me, that's a sign to take a great, heaping handful of AAPs and sit in a chair and do nothing until I hear back from my Pdoc...... because, I'm a total fucking nut and go from 0---100 on a mood scale that only goes from 0--10, if you get what I'm saying.


Anna



Jesus.   C  H   A  I   R,    and   F  U  C  K  I  N  G   .

 

Anna

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...